Is it drug allergyHello,i an suffering from bleeding pilesand i am on homeopathic treatment for the past 8 months.During this period there is slight improvement in my piles and bleeding has reduced,But in the last 1 month i am continuously suffering from sore throat and fever.For this i take allopathic tablets and my fever and sore throat goes away but again when i start my homeopathic medicines it reappears back.Is this due to homeopathic drug reaction.I tried to ask my homeopath but he does not give me clear answer.Pls reply.
rajesh s on 2009-01-04
First, is the homeopath whom you are seeing a experienced or competent one ? If not then get the remedies that he has given and find a experienced one.
csprakash last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.